J. Phys. France
Volume 51, Numéro 20, octobre 1990
Page(s) 2235 - 2242
J. Phys. France 51, 2235-2242 (1990)
DOI: 10.1051/jphys:0199000510200223500

Polarizability dyadics of small bianisotropic spheres

Akhlesh Lakhtakia

Department of Engineering Science and Mechanics, The Pennsylvania State University, University Park, PA 16802, U.S.A.

The low-frequency scattering response of a homogeneous sphere made of a general linear bianisotropic material is quantified in terms of polarizability dyadics. The polarizability dyadics are then used to generalize the Maxwell-Garnet model for a composite obtained by randomly suspending small bianisotropic spheres in an isotropic achiral host medium.

4120J - Electromagnetic wave propagation; radiowave propagation.
4225F - Diffraction and scattering.
4225J - Polarization.

Key words
electromagnetic wave polarisation -- electromagnetic wave scattering